Qr code
DALIAN UNIVERSITY OF TECHNOLOGY Login 中文
DUAN Ben

Professor
Supervisor of Doctorate Candidates
Supervisor of Master's Candidates


Academic Titles:
Gender:Male
Alma Mater:The Chinese University of Hong Kong
Degree:Doctoral Degree
Status:On the job
School/Department:School of Mathematics, Dalian University of Technology
Discipline:Applied Mathematics
Business Address:Office: Room1135, Innovation Park Building, DLUT
E-Mail:
Click: times

The Founding Time:..

The Last Update Time:..

Current position: Home >> Scientific Research >> Paper Publications

Subsonic non-isentropic Euler flows with large vorticity in axisymmetric nozzles

Hits : Praise

Indexed by:Journal Papers

First Author:Duan, Ben

Correspondence Author:Luo, Z (reprint author), Xiamen Univ, Sch Math Sci, Xiamen 361005, Fujian, Peoples R China.

Co-authors:Luo, Zhen

Date of Publication:2015-10-15

Journal:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Included Journals:Scopus、SCIE

Volume:430

Issue:2

Page Number:1037-1057

ISSN No.:0022-247X

Key Words:Non-isentropic; Euler system; Large vorticity

Abstract:In this paper, we investigate the effects of vorticity for smooth subsonic non-isentropic Euler flows in infinitely long axisymmetric nozzles. It is a sequel to B. Duan and Z. Luo (2013) [13] on non-isentropic Euler system. In [13], the authors obtained the unique existence of a smooth subsonic solution with restriction on the smallness of Bernoulli's function in the upstream. The smallness assumption is sufficient to prevent the appearance of singularity, however, it leads that the vorticity is also small. The purpose of this paper is to remove such restriction on the smallness of the vorticity. (C) 2015 Elsevier Inc. All rights reserved.